# SDR 05FDEA03516

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AIR CONDITIONING COMPARTMENT LT SIDE AT STA 485 AND Z=-84 THERE IS DEEP WORN ON THE FRAME.  TRIMMED OUT DAMAGE TO FRAME AND INSTALLED REPAIR CHANNEL IAW SRM 53-30-00 FIG 4 AND SRM 51-33-01 PAGE 34-4.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160563/N00563 IAW SRM 53-30-00 FIG 4.
